A pensioner is suing Pfizer, claiming that Viagra almost deprived him of sight

86-year-old American Anthony Andreski says: after taking the Viagra he was seriously injured vision, reports DNA India. The man appealed to the Federal court in Manhattan, calling to stop the sale from erectile dysfunction.

The drug the man started in April 2012. From the moment he is constantly suffering from visual impairment. According to the plaintiff, he feared to take Viagra however, the manufacturer – Pfizer – assured him that in a few days the problem will disappear by itself.

Indeed, the list of side effects from the vision includes blurry picture and a bluish tinge to the image. The victim contacted a representative of the company, seeking assistance from Pfizer, but the answer to their questions he received. Andreakis now wants to sue parmigana two million dollars.

It is worth noting that Viagra, despite reports of her insecurity, remains one of the most popular tools. Known cases where it caused death. The drug relaxes the smooth muscles of the corpora cavernosa, increasing blood flow to the genitals.

Doctors warn that Viagra provoke pressure surges, headaches, symptoms of gastro-intestinal tract, Central nervous system, skin redness, shortness of breath, abnormalities of vision and hearing, nasal congestion.

This entry was posted in Health. Bookmark the permalink.

Leave a Reply